# SDR GTIA010461

- Difficulty date: May 29, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: 7912647525
- Condition: Cracked
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 931 - MCO - AT 200 KTS AND 31,000 FT, THE RUDDER TRAVEL UNRESTRICTED LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURES AND LANDED UNEVENTFULLY AT 320 KTS IN DESCENT LIGHT EXTINGUISHED.  FOUND HARD LINE FROM SUMP CAN TO RUDDER THROW LIMITER BELLOWS CRACKED.  REPLACED WITH FLEX LINE AND OPS CHECKED PER MM 27-20-06.  NO DEFECTS NOTED AT THIS TIME.  (M)
